# SDR HEER20170217907

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N47MX
- Make and model: Bell 407
- Aircraft serial: 54469
- Aircraft time: 449 hours
- Engine: Allsn 250C47B
- Engine time: 449 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131461
- Condition: Spalled
- Location: Nr 2
- Part time: 449 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 1-20-17 FOR UPGRADE OF THE NR 5 BEARING.  THE  BEARING EXHIBITED SPALLING ON THE OUTER RACE SPLIT.  REPLACED THE BEARING.
